# SDR CALA2021091701603

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 87,532 hours, 33,769 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ECAM CAUTION MESSAGE - G RSVR LO AIR PR MESSAGE INOP - HYD ON DES INTO ORD 15K CREW DEBRIEF: ON DESCENT THROUGH 15,000, CREW NOTICED ECAM FOR GREEN SYSTEM LOW PRESSURE.  THEY LOOKED AT THE HYD PAGE AND QUANTITY WAS NEAR ZERO (ARROW POINTING IN LOWER YELLOW BOX). PUMP. THEY USED THE ALTERNATE GEAR EXTEND PROCEDURES TO DROP THE THEY RAN THE ECAM PAGE AND TURNED OFF PTU AND GREEN HYDRAULIC BACK UP BELOW THE GREEN BAND. GEAR.  AFTER LANDING THEY NOTICED GREEN HYDRAULIC SYSTEM ON ECAM LAST LEG ECAM REPORT SHOWS: HYD G RSVR LO LVL, HYD G ENG 1 PUMP FRESH HYD FLUID AROUND GREEN SYSTEM ACCUMULATOR AND ACCUMULATOR INDICATION MATCHING THE EXTERNAL GAUGE. ALL 3 HYDRAULIC LO PR, HYD G SYS LO PR. INITIAL WALK AROUND SHOWS FLIGHT DECK RESERVOIRS HAVE FLUID IN THEM AND ARE CLEAN AND DRY ALL AROUND. FROM THE VENT BELOW ALONG THE RIGHT SIDE OF AIRCRAFT BACK....ALL OTHERS LOOK NORMAL PRESSURE NEAR ZERO. THERE IS A TRAIL OF FRESH HYDRAULIC FLUID ALSO NOTICD STREAK OF WHAT LOOKS LIKE HYD FLUID RUNNDOWN DOWN A VENT BELOW THE TWO FAN COWLS ALL THE WAY BACK ON #1 ENG.  SEE ATTACHED IMAGES.  HOPE THIS HELPS PRESSURIZED HYDRAULIC SYSTEMS, CYCLED ALL FLIGHT CONTROLS AND TAXI CHECK PERFORMED ON LP 7059430.  NO ECAM MESSAGES PRESENT. SEVICED HYDRAULIC SYSTEMS NO LEAKS NOTED REF AMM 12-12-29. ADD EMP:172292
